Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from fever. Decreasing platelet count. What could be the reason?

Hi, I am 29 Years Male from India, From last five days i have been suffering from high fever , my platelet counts is also decreasing, yeseterday it was 165, today morning it gets dropped down to 135, and now in the evening it is 124. Dengue(NS1, IgG, IgM) AND TYPHOID has been found to be negative in the rePORTS. jUST WANT TO KNOW WHAT IS THE REASON OF DECREASE IN PLATELET counts, and high fever?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician, Critical Care 's  Response
Welcome to healthcaremagic for your query.

With decreasing platelet count and Dengue report being negative, most likely reason seems to be a viral/bacterial infection.

You've not mentioned about total blood counts etc.

I would advise :
1. Take bed rest
2. Take plenty of liquids orally e..g water/juices etc.
3. Medicines like paracetamol/ibuprofen for fever/pain etc
4. If your doctor felt there is possibility of bacterial infection - he may suggest some antibiotics.

Wishing you speedy recovery
Dr Tejas Shah
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor